Articles with primary mathematical subject classification: 52C35

Perverse sheaves over real hyperplane arrangements

Pages 619-679 by Mikhail Kapranov, Vadim Schechtman | From volume 183-2

On the growth of $L^2$-invariants for sequences of lattices in Lie groups

Pages 711-790 by Miklos Abert, Nicolas Bergeron, Ian Biringer, Tsachik Gelander, Nikolay Nikolov, Jean Raimbault, Iddo Samet | From volume 185-3

Equiangular lines with a fixed angle

Pages 729-743 by Zilin Jiang, Jonathan Tidor, Yuan Yao, Shengtong Zhang, Yufei Zhao | From volume 194-3